# SDR SWAA2021030350207

- Difficulty date: February 13, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN UPPER BRACKET SIDEWALL PANEL 232 YCW(2EA); 241 YKW(1EA); 242 YDW(1EA); 241 YEW(1EA);241YGW(1EA) AT PASSENGER CABIN (6 EA) / REPLACED UPPER BRACKET SIDEWALL PANEL 232 YCW(2EA); 241 YKW(1EA); 242 YDW(1EA); 241 YEW(1EA); 241 YGW(1EA) AT PASSENGER CABIN (6EA) IAW B737-700 SRM 51-10-02-0G-0 STEP 9
